Previous |  Up |  Next
Title: Products of powers of nonnegative derivatives (English)
Author: Mařík, Jan
Author: Weil, Clifford E.
Language: English
Info: Trans. Amer. Math. Soc. 276 (1) (1983), 361–373
Pages: 361-373
Category: math
MSC: 26A15
MSC: 26A24
idZBL: Zbl 0517.26006
idMR: MR0684515
Date available: 2021-02-12T13:01:25Z
Last updated: 2021-02-19
Stable URL:
Related article:


Files Size Format View
Marik_01-0000-50_1.pdf 4.211Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo